MathSciNet Relay Station
MathSciNet bibliographic data
MR1079030 65D15
Reichel, L.; Ammar, G. S.; Gragg, W. B. Discrete least squares approximation by trigonometric polynomials. Math. Comp. 57 (1991), no. 195, 273–289.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement